Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 17, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Mar 24, 2016, 4:28 PM EDT for Broward County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2016, 4:28 PM EDT (20:28 UTC)
- Expired
- Mar 24, 2016, 5:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Broward County, FL
The radar
The Miami radar (KAMX), 61 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1352 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 496 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.8
The text
As transmitted.
711 WUUS52 KMFL 242028 SVRMFL FLC011-242115- /O.NEW.KMFL.SV.W.0017.160324T2028Z-160324T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 428 PM EDT THU MAR 24 2016 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BROWARD COUNTY IN SOUTHEASTERN FLORIDA... * UNTIL 515 PM EDT * AT 428 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...OR 20 MILES WEST OF PEMBROKE PINES...MOVING NORTHEAST AT 10 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... WESTON...INTERSECTION I-75 AND U.S. 27...INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MILE MARKER 30 ON ALLIGATOR ALLEY AND EAST TOLL GATE ON ALLIGATOR ALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MIAMI. INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2605 8068 2617 8076 2632 8050 2606 8039 TIME...MOT...LOC 2028Z 245DEG 7KT 2612 8065 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ MJH
2 follow-up statements
587 WWUS52 KMFL 242043 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 443 PM EDT THU MAR 24 2016 FLC011-242115- /O.CON.KMFL.SV.W.0017.000000T0000Z-160324T2115Z/ BROWARD FL- 443 PM EDT THU MAR 24 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR CENTRAL BROWARD COUNTY... AT 442 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...OR 19 MILES NORTHWEST OF PEMBROKE PINES...MOVING NORTHEAST AT 10 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... WESTON...INTERSECTION I-75 AND U.S. 27...INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MILE MARKER 30 ON ALLIGATOR ALLEY AND EAST TOLL GATE ON ALLIGATOR ALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MIAMI. INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2605 8066 2619 8073 2632 8050 2606 8039 TIME...MOT...LOC 2042Z 245DEG 7KT 2613 8062 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ MJH
729
WWUS52 KMFL 242113
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
513 PM EDT THU MAR 24 2016
FLC011-242123-
/O.EXP.KMFL.SV.W.0017.000000T0000Z-160324T2115Z/
BROWARD FL-
513 PM EDT THU MAR 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWARD COUNTY WILL
EXPIRE AT 515 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MIAMI.
LAT...LON 2605 8066 2619 8073 2632 8050 2606 8039
TIME...MOT...LOC 2111Z 245DEG 7KT 2613 8062
$$
MJHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 4:22 PM EDT, 6 minutes earlier.
Area forecast discussion, Mar 24, 4:22 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT THU MAR 24 2016
.SYNOPSIS...
A MOIST AND UNSTABLE AIR MASS IS IN PLACE ACROSS SOUTH FLORIDA
AND IS EXPECTED TO REMAIN THROUGH THE WEEKEND.
&&
.SHORT TERM...
NUMEROUS SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED ACROSS
INTERIOR AND WESTERN PARTS OF THE CWA WITH BROADLY CONFLUENT
SURFACE WINDS IN PLACE AND AN UNSTABLE AIR MASS. THESE ARE WELL
HANDLED BY HIGH RESOLUTION COMPUTER MODELS AND WILL CONTINUE TO
FOCUS ON INTERIOR AREAS GENERALLY ALONG AND NORTH OF THE TAMIAMI
TRAIL /US 41 CORRIDOR/ THIS EVENING. A LARGE MCS HAS FORMED OVER
THE NORTH CENTRAL GULF OF MEXICO THIS AFTERNOON IN ADVANCE OF A
TROUGH MOVING INTO THE DEEP SOUTH. AS THE PARENT LONGWAVE TROUGH
PUSHES INTO THE SOUTHEAST...SHORT RANGE MODELS HAVE BEEN SHOWING
A SHORTWAVE TROUGH MOVING ACROSS THE GULF OF MEXICO TONIGHT AND
APPROACHING THE FLORIDA PENINSULA EARLY FRIDAY MORNING. THIS WILL
LIKELY CAUSE ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP LATE
TONIGHT. GUSTY WINDS AND FREQUENT LIGHTNING ARE POSSIBLE WITH THE
STRONGEST STORMS.
FRIDAY MIDDAY AND EARLY AFTERNOON A LULL IN PRECIPITATION IS
POSSIBLE IN THE WAKE OF THE SHORTWAVE TROUGH. HOWEVER WITH DIURNAL
HEATING...CONFLUENT FLOW AT THE SURFACE...AND A COLD POCKET ALOFT
/-11 TO -12 AT H5/ ENOUGH INSTABILITY MAY BE IN PLACE FOR
ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS DURING THE
AFTERNOON AND EVENING. WITH COLDER AIR ALOFT SMALL HAIL WILL BE
POSSIBLE WITH THE STRONGEST STORMS IN ADDITION TO GUSTY WINDS AND
FREQUENT LIGHTNING.
.LONG TERM...
SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE OVER THE
WEEKEND AS THE MOIST AND UNSTABLE AIR MASS REMAINS OVER THE
AREA...BUT WITH LITTLE FOCUSING MECHANISM EVIDENT WIDESPREAD
PRECIPITATION IS NOT ANTICIPATED. THE SURFACE FRONT SLOWLY MOVES
INTO THE AREA ON MONDAY INTO TUESDAY...BRINGING MORE WESTERLY TO
NORTHWESTERLY WINDS AND SLIGHTLY DRIER AIR.
&&
.MARINE...
WINDS SLOWLY VEERING TO SOUTH THROUGH FRIDAY AND GENERALLY AROUND
15 KTS OR LESS. SLIGHTLY STRONGER WINDS NEAR THE GULF STREAM WHERE
SMALL CRAFT ARE ADVISED TO EXERCISE CAUTION. SEAS GENERALLY 1 TO 3
FEET. SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE PARTICULARLY
LATE TONIGHT INTO FRIDAY MORNING IN THE ATLANTIC WATERS. FREQUENT
CLOUD TO WATER LIGHTNING STRIKES AND GUSTY WINDS ARE POSSIBLE WITH
THE STRONGEST STORMS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 74 85 72 86 / 60 50 20 30
FORT LAUDERDALE 75 85 73 85 / 60 40 10 20
MIAMI 74 85 73 87 / 60 40 10 20
NAPLES 69 83 70 87 / 40 30 10 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR FLZ168-172-
173.
AM...NONE.
GM...NONE.
&&
KSCHARF/REYNESHazardous weather outlook, Mar 24, 3:39 PM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 339 PM EDT THU MAR 24 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 250745- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 339 PM EDT THU MAR 24 2016 ...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES... ...A FEW STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG ALL ATLANTIC COAST BEACHES. THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING OVER ALL OF SOUTH FLORIDA. A FEW OF THE STORMS COULD BECOME STRONG WITH THE PRIMARY IMPACTS BEING FREQUENT LIGHTNING STRIKES, GUSTY WINDS AND HAIL. WIND: WIND GUSTS TO NEAR 55 MPH ARE POSSIBLE WITH THE STRONGEST STORMS THIS AFTERNOON INTO EARLY THIS EVENING. HAIL: THERE IS A CHANCE OF SMALL HAIL ACROSS THE REGION THIS AFTERNOON INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING THROUGH THE UPCOMING WEEKEND AND INTO EARLY NEXT WEEK ACROSS ALL OF SOUTH FLORIDA. SOME OF THE STORMS ON FRIDAY AND SATURDAY COULD EVEN BECOME STRONG WITH HAIL, GUSTY WINDS UP TO 50 MPH, FREQUENT LIGHTNING STRIKES, AND LOCALLY HEAVY RAINFALL. THE RIP CURRENT RISK WILL REMAIN ELEVATED ALONG THE ATLANTIC BEACHES ON FRIDAY BEFORE DECREASING THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Mar 24, 2:10 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 210 PM EDT THU MAR 24 2016 FLZ070-071-073-241900- INLAND MIAMI-DADE COUNTY-INLAND BROWARD COUNTY-INLAND COLLIER COUNTY- 210 PM EDT THU MAR 24 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BROWARD... SOUTHEASTERN COLLIER AND NORTHWESTERN MIAMI-DADE COUNTIES... AT 209 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DADE-COLLIER TRAINING AIRPORT...OR 12 MILES NORTHEAST OF MONROE STATION...MOVING NORTHEAST AT 15 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DADE-COLLIER TRAINING AIRPORT AND BIG CYPRESS NATIONAL PRESERVE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MIAMI. LAT...LON 2584 8093 2590 8102 2618 8091 2601 8064 TIME...MOT...LOC 1809Z 213DEG 13KT 2594 8091 MJH
Special weather statement, Mar 24, 2:50 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 250 PM EDT THU MAR 24 2016 FLZ063-066-070-241930- INLAND COLLIER COUNTY-GLADES-HENDRY- 250 PM EDT THU MAR 24 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL COLLIER...SOUTH CENTRAL GLADES AND NORTHERN HENDRY COUNTIES... AT 250 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DEVILS GARDEN... OR 8 MILES SOUTHWEST OF MONTURA...MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLEWISTON...MOORE HAVEN...MONTURA...FELDA...DEVILS GARDEN...ORTONA...PORT LA BELLE...HARLEM...LAKE HICPOCHEE AND KERI. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MIAMI. LAT...LON 2645 8110 2653 8144 2691 8133 2679 8087 TIME...MOT...LOC 1850Z 204DEG 27KT 2659 8121 MJH
Special weather statement, Mar 24, 3:21 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT THU MAR 24 2016
FLZ063-066-242015-
GLADES-HENDRY-
321 PM EDT THU MAR 24 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN GLADES AND NORTH CENTRAL
HENDRY COUNTIES...
AT 321 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER MOORE HAVEN...
MOVING NORTH AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MOORE HAVEN...LAKEPORT...BUCKHEAD RIDGE...BRIGHTON SEMINOLE RESERVATION...
LAKE HICPOCHEE AND INDIAN PRAIRIE CANAL MOUTH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.
LAT...LON 2720 8094 2719 8091 2717 8090 2717 8088
2714 8087 2720 8082 2718 8080 2713 8079
2706 8085 2700 8087 2695 8100 2689 8100
2688 8092 2670 8100 2675 8123 2712 8125
2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1921Z 202DEG 27KT 2682 8112
MJHLocal storm report, Mar 24, 3:44 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
344 PM EDT THU MAR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM MARINE TSTM WIND 2 N MOORE HAVEN 26.87N 81.10W
03/24/2016 M55 MPH AMZ610 FL MESONET
A SOUTH WIND GUST OF 48 KTS...OR 55 MPH...WAS RECORDED
BY THE WEATHERBUG MESONET SITE AT GLADES COUNTY
EMERGENCY MANAGEMENT...SITE ID MRHMG...AT 320 PM EDT.
&&
EVENT NUMBER MFL1600192
ROSSSpecial weather statement, Mar 24, 4:00 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
400 PM EDT THU MAR 24 2016
FLZ071-242100-
INLAND BROWARD COUNTY-
400 PM EDT THU MAR 24 2016
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BROWARD COUNTY...
AT 400 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR INTERSECTION
ALLIGATOR ALLEY AND MIAMI CANAL...OR 23 MILES WEST OF PEMBROKE PINES...
MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WESTON...INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MILE MARKER 30
ON ALLIGATOR ALLEY...EAST TOLL GATE ON ALLIGATOR ALLEY AND WEST
BROWARD REC. AREA ON ALLIGATOR ALLEY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.
LAT...LON 2603 8076 2615 8082 2633 8049 2613 8044
2603 8043
TIME...MOT...LOC 2000Z 248DEG 9KT 2611 8070
MJHThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 2:10 PM EDT | Special Weather Statement | MFL | Broward | 50 min |
| Mar 24, 2:50 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| Mar 24, 3:21 PM EDT | Special Weather Statement | MFL | Glades | 54 min |
| Mar 24, 3:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Mar 24, 4:00 PM EDT | Special Weather Statement | MFL | Broward | 60 min |
| Mar 24, 4:59 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| Mar 24, 5:13 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Mar 24, 6:08 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Mar 24, 6:33 PM EDT | Areal Flood Advisory | MFL | Broward | 117 min |
| Mar 24, 6:49 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 26 min |
| Mar 24, 6:56 PM EDT | Special Marine Warning | MFL | 64 min | |
| Mar 24, 7:52 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 53 min |
| Mar 24, 7:57 PM EDT | Special Marine Warning | MFL | 63 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.